# SDR IPXA2016050502945

- Difficulty date: April 24, 2016
- Submitted: May 6, 2016
- Operation: Air carrier
- Aircraft: N276UP
- Make and model: Doug MD-11F
- Aircraft serial: 48579
- Aircraft time: 54,186 hours, 12,074 cycles
- System (JASC): 5711 · Wing Spar
- Part: Former
- Part number: ARB293114
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:2C, RT WING FIXED L/E FORMER CRACKED NEAR XOS 585. REMOVED, FABRICATED AND INSTALLED REPLACEMENT FORMER AT XOS 585 IAW DWG ARB2931 AND SRM 51-33-01.
